# SDR AALA20170501001

- Difficulty date: April 30, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 17,285 hours, 6,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLATE MISSING AT AFT LEFT DOOR. REPLACED LT AFT GALLEY EMERGENCY EXIT LIGHT ASSY P/N 0203146-1201, IAW AMM 33-51-14, OPS CHECK GOOD.
